help

by mily
(fl)

Does low progesterone cause dizziness? I am 45 years old and have irregular periods along with dizziness. What is the cause of this?

Comments for help

Click here to add your own comments

Dec 30, 2014
Dizziness
by: Sue

Hi Mily,

High estrogen levels can cause dizziness, as can adrenal fatigue and high copper and probably a whole range of other things too.

Check out others who have asked the same questions related to dizziness here.


Dec 30, 2014
progesterone deficiency.
by: Anonymous

I test low for progesterone with saliva and blood tests. But, when we add the progesterone either oral or cream. I get nausea, dizziness, and feel horrid. The creams for some reason make me super thirsty. The oral capsules make me super nervous too. I am not one that can take progesterone for some odd reason. Weather it is an imbalance or just can't tolerate the progesterone, I have no idea. I wish you the best of luck with your hormones. I have not had much luck. Sorry you are having issues.

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.

Share this page:
Find this page helpful? Please tell others. Here's how...

Would you prefer to share this page with others by linking to it?

  1. Click on the HTML link code below.
  2. Copy and paste it, adding a note of your own, into your blog, a Web page, forums, a blog comment, your Facebook account, or anywhere that someone would find this page valuable.

Search over 8,400 pages on this site...